MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.During an external visual inspection of the device a dried substance was found on the transmitter cover.A verify accuracy test was performed and failed.The clic device was then attached to a monitor which failed to recognize it and the clic devices red light did not illuminate.A usb cable continuity test was performed and passed.An internal inspection revealed corrosion and thermal damage to the transmitter board and to the inside of the transmitter cover.An internal visual inspection of the returned cycler encountered no other discrepancies.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, the customer's reported issue of the clic's failure to verify was confirmed.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius customer service that the crit-line clip (clic) device would not verify.There was no patient involvement associated with the reported event.Additional information was requested, however to date a response has not been received.The clic device was returned to the manufacturer for physical evaluation.An internal inspection of the clic device revealed corrosion and thermal damage to the transmitter board and to the inside of the transmitter cover.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key11924104
Report Number2937457-2021-01156
Device Sequence Number845388
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateME
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL10041001
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1